Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Plugging flows


Authors: Peter B. Percell and F. Wesley Wilson
Journal: Trans. Amer. Math. Soc. 233 (1977), 93-103
MSC: Primary 58F10
MathSciNet review: 0448441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A plug construction is a local modification of a nonsingular flow which severs certain kinds of recurrence properties. In this paper we investigate the effect of plug constructions on minimal sets, the nonwandering set, and the chain recurrent set and the explosions of these sets when a plug construction is perturbed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0448441-2
PII: S 0002-9947(1977)0448441-2
Keywords: Periodic solution, nonwandering set, chain recurrent set
Article copyright: © Copyright 1977 American Mathematical Society